Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from morning diarrhea. I have poor diet and nutrition

Lately, I have been having morning diarrea. This problem just started recently, and some days I don t wake up with the problem. I m 19 and I have poor diet and nutrition , and I usually do not drink fluids before bed. I think that when I took multivitamins before bed I would be fine, but I am on twice-a-day Amoxicillin for another problem so I haven t taken any lately. And I am not pregnant .
Asked On : Sun, 17 Jul 2011
Answers:  2 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
There may be Amoxicillin induced diarrhoea.It is one of the side effect of amoxi.
Take lactobacilus tab,Drink enough liquids,take high fibre diet.
Concentrate on your health and start healty,nutricious diet.
Consult your physician for better medical management.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic

Could you mention since when you are facing this problem. Do you have prior abdominal pains, any occasional constipation. You need to stop junk food, chips, colas. Have fresh fruits and vegetables. Drink plenty of water. Brisk walk for 40 minutes a day. It is possible Amoxycillin could have caused antibiotic induced diarrhoea. Diarrhoea is not a symptom of pregnancy. As of now, just have a good diet, drink plenty of fluids to keep well hydrated. Have yoghurt or curds for now to help with the diarrhoea. If it does not subside, consult your GP for a thorough checkup and stool testing as well.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor